Heegard and regular genus agree for compact 3-manifolds
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 39 (1998) no. 3, pp. 221-235.
@article{CTGDC_1998__39_3_221_0,
     author = {Cristofori, Paola},
     title = {Heegard and regular genus agree for compact $3$-manifolds},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {221--235},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {39},
     number = {3},
     year = {1998},
     zbl = {0914.57010},
     mrnumber = {1641854},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1998__39_3_221_0/}
}
TY  - JOUR
AU  - Cristofori, Paola
TI  - Heegard and regular genus agree for compact $3$-manifolds
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1998
DA  - 1998///
SP  - 221
EP  - 235
VL  - 39
IS  - 3
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1998__39_3_221_0/
UR  - https://zbmath.org/?q=an%3A0914.57010
UR  - https://www.ams.org/mathscinet-getitem?mr=1641854
LA  - en
ID  - CTGDC_1998__39_3_221_0
ER  - 
%0 Journal Article
%A Cristofori, Paola
%T Heegard and regular genus agree for compact $3$-manifolds
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 1998
%P 221-235
%V 39
%N 3
%I Dunod éditeur, publié avec le concours du CNRS
%G en
%F CTGDC_1998__39_3_221_0
Cristofori, Paola. Heegard and regular genus agree for compact $3$-manifolds. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 39 (1998) no. 3, pp. 221-235. http://www.numdam.org/item/CTGDC_1998__39_3_221_0/

[1] P. Bandieri, A note on the genus of 3-manifolds with boundary, Ann. Univ. Ferrara - Sez. VII - Sc. Mat. XXXV (1989), 163-175 | MR | Zbl

[2] P. Bandieri, Constructing n-manifolds from spines, to appear | MR | Zbl

[3] M.R. Casali, An infinite class of bounded 4-manifolds having regular genus three, Boll. Un. Mat. Ital. (7) 10-A (1996), 279-303. | MR | Zbl

[4] M.R. Casali, Classifying PL 5-manifolds by regular genus: the boundary case, Can. J. Math. 49 (2) (1997), 193-211. | MR | Zbl

[5] P. Cristofori - C. Gagliardi - L. Grasselli, Heegaard and regular genus of 3-manifolds with boundary, Revista Mat. Universidad Complutense Madrid 8 (2) (1995), 379-398. | MR | Zbl

[6] M. Ferri - C. Gagliardi - L. Grasselli, A graph-theoretical representation of PL-manifolds - A survey on crystallizations, Aequationes Math. 31 (1986), 121-141. | MR | Zbl

[7] C. Gagliardi, A combinatorial characterization of 3-manifolds crystallisations, Boll. Un. Mat. Ital. 16-A (1979), 441-449. | MR | Zbl

[8] C. Gagliardi, Regular imbeddings of edge-coloured graphs, Geom. Dedicata 11 (1981), 397-414. | MR | Zbl

[9] C., GagliardiExtending the concept of genus to dimension n, Proc. Amer. Math. Soc. 81 (1981), 473-481. | MR | Zbl

[10] C., GagliardiRegular genus: the boundary case, Geom. Dedicata 22 (1987), 261-281. | MR | Zbl

[11] C., GagliardiThe only genus zero n-manifold is Sn, Proc. Amer. Math. Soc. 85 (1982), 638-642. | MR | Zbl

[12] P. Heegaard, Forstudier til topologisk teori för de algebraiske Sammenhäeng, Nordiske Forlag Ernst Bojesen, Copenhagen (1898); french translation: Bull. Soc. Math. France 44 (1916), 161-212.

[13] P.J. Hilton - S. Wylie, An introduction to algebraic topology - Homology theory, Cambridge Univ. Press (1960). | MR | Zbl

[14] J.M. Montesinos, Representing 3-manifolds by a universal branching set, Math. Proc. Camb. Phil. Soc. 94 (1983), 109-123. | MR | Zbl